Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jul 24, 2015, 10:16 PM CDT for 4 counties in Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2015, 10:16 PM CDT (03:16 UTC)
- Expired
- Jul 25, 2015, 4:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS
The radar
The Grand Island radar (KUEX), 109 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 10:43 PM CDT | HEAVY RAIN 4.46 | Stockton, KS | MEASURED ON MAIN ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1475 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 2569 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
967
WGUS53 KGID 250316
FFWGID
KSC141-147-163-183-250915-
/O.NEW.KGID.FF.W.0002.150725T0316Z-150725T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1016 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS...
SOUTHERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
SOUTHWESTERN SMITH COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 415 AM CDT SATURDAY
* AT 1014 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN...THREE TO SIX INCHES OF RAIN HAVE ALREADY FALLEN.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHILLIPSBURG...STOCKTON...KENSINGTON...AGRA...KIRWIN...WOODSTON...
GAYLORD...ALTON...GLADE...SPEED AND CEDAR.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BISSELL CREEK...
MIDDLE CEDAR CREEK...PLUM CREEK...WEST CEDAR CREEK...ELM CREEK...
WEBSTER RESERVOIRAREA...DEER CREEK...COCKLEBUR CREEK...EAST CEDAR
CREEK...WOLF CREEK...BIG CREEK...WEBSTER RESERVOIR AREA...GLEN ROCK
CREEK...PLOTNER CREEK...SOUTH FORK SOLOMON RIVER...SPRING CREEK...
BEAVER CREEK...BOW CREEK...CEDAR CREEK...MEDICINE CREEK...BOUGHTON
CREEK...TURNER CREEK...ASH CREEK...DOUGLAS CREEK...LOST CREEK...SAND
CREEK...BOXELDER CREEK...BORIN CREEK...JIM CREEK AND CROOKED CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3980 9896 3964 9884 3945 9894 3941 9914
3930 9929 3927 9946 3937 9944 3950 9933
3977 9958
$$
WESELY2 follow-up statements
385
WGUS73 KGID 250420
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1120 PM CDT FRI JUL 24 2015
KSC141-183-250423-
/O.CAN.KGID.FF.W.0002.000000T0000Z-150725T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSBORNE KS-SMITH KS-
1120 PM CDT FRI JUL 24 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN OSBORNE AND SOUTHWESTERN
SMITH COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. THE HIGHEST RAINFALL AMOUNTS IN SMITH AND OSBORNE
COUNTIES WERE IN FAR WESTERN PORTIONS OF SMITH COUNTY AND FAR
NORTHWESTERN OSBORNE COUNTY. THE KENSINGTON AREA REPORTED AROUND 2
INCHES OF RAINFALL THAT FELL VERY QUICKLY.
LAT...LON 3937 9944 3950 9933 3977 9958 3979 9907
3957 9907 3957 9905 3944 9905 3941 9921
3930 9929 3927 9946
$$
KSC147-163-250915-
/O.CON.KGID.FF.W.0002.000000T0000Z-150725T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOKS KS-PHILLIPS KS-
1120 PM CDT FRI JUL 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
NORTHEASTERN ROOKS AND SOUTHERN PHILLIPS COUNTIES...
AT 1113 PM CDT...DOPPLER RADAR INDICATED EARLIER THUNDERSTORMS HAD
PRODUCED HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 6 INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
PHILLIPSBURG...STOCKTON...KIRWIN...GLADE AND SPEED.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOUTH FORK
SOLOMON RIVER...BISSELL CREEK...SPRING CREEK...MIDDLE CEDAR CREEK...
BEAVER CREEK...PLUM CREEK...BOW CREEK...WEST CEDAR CREEK...ELM
CREEK...MEDICINE CREEK...WEBSTER RESERVOIR AREA...DEER CREEK...
BOUGHTON CREEK...COCKLEBUR CREEK...TURNER CREEK...ASH
CREEK...DOUGLAS CREEK...LOST CREEK...SAND CREEK...WOLF
CREEK...BOXELDER CREEK...BIG CREEK...BORIN CREEK...WEBSTER RESERVOIR
AREA...JIM CREEK...DIBBLE CREEK...NORTH FORK SOLOMON RIVER...PLOTNER
CREEK...EAST BRANCH JIM CREEK AND KIRWIN RESERVOIR AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3937 9944 3950 9933 3977 9958 3979 9907
3957 9907 3957 9905 3944 9905 3941 9921
3930 9929 3927 9946
$$
WESELY095
WGUS73 KGID 250922
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
422 AM CDT SAT JUL 25 2015
KSC147-163-250932-
/O.EXP.KGID.FF.W.0002.000000T0000Z-150725T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOKS KS-PHILLIPS KS-
422 AM CDT SAT JUL 25 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN ROOKS AND SOUTHERN
PHILLIPS COUNTIES HAS EXPIRED...
FLOOD WATERS HAVE LIKELY RECEDED...AND ARE NO LONGER EXPECTED TO
POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3937 9944 3950 9933 3977 9958 3979 9907
3957 9907 3957 9905 3944 9905 3941 9921
3930 9929 3927 9946
$$
WESELYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 5:55 PM CDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jul 24, 5:55 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
555 PM CDT FRI JUL 24 2015
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 246 PM CDT FRI JUL 24 2015
A WEAK COLD FRONT IS SLOWLY MAKING ITS WAY ACROSS THE LOCAL
FORECAST AREA THIS AFTERNOON...AND IS ROUGHLY ORIENTED ALONG THE
PLATTE RIVER VALLEY ACROSS SOUTH CENTRAL NEBRASKA THIS AFTERNOON.
WHILE THERE IS AMPLE INSTABILITY ACROSS THE REGION THIS AFTERNOON
FOR SHOWER AND THUNDERSTORM DEVELOPMENT...DUE TO THE LACK OF
FORCING FROM EITHER THE FRONT OR ANY PASSING UPPER LEVEL
DISTURBANCES...THE CAP HAS BEEN ABLE TO HOLD AND ONLY SOME
ELEVATED ACTIVITY HAS DEVELOPED THUS FAR. THAT SAID...AS OF 330
PM...THERE IS SOME EVIDENCE OF THE CAP BEGINNING TO BREAK IN SPOTS
ALONG THE FRONT...AND WILL NEED TO CLOSELY MONITOR THE RADAR OVER
THE NEXT FEW HOURS AS ONCE STORMS DO DEVELOP...THEY ARE EXPECTED
TO MATURE RAPIDLY DUE TO THE SIGNIFICANT AMOUNT OF INSTABILITY IN
PLACE.
WITH ALL THIS INSTABILITY IN PLACE...ONCE STORMS DO FIRE
UP...EXPECT THE POTENTIAL FOR SEVERE WEATHER ACROSS THE LOCAL AREA
WITH LARGE HAIL AND STRONG WIND GUSTS BEING THE PRIMARY CONCERNS.
IN ADDITION...DUE TO THE EXPECTED SLOW MOVEMENT OF STORMS...HEAVY
RAINFALL MAY ALSO EVENTUALLY BECOME A CONCERN...ALBEIT ANTECEDENT
CONDITIONS IN MOST SPOTS ARE FAIRLY DRY.
WHILE ANY DIURNALLY DRIVEN STORMS SHOULD BE ON THE WANE BY LATE
EVENING...EXPECT ADDITIONAL DEVELOPMENT ACROSS THE LOCAL AREA
OVERNIGHT AS ACTIVITY ROTATING OVER THE TOP OF THE RIDGE TO OUR
SOUTH WILL RIDE OVER TOP THE FRONT...WHICH IS EXPECTED TO BE
STALLED OUT NEAR THE NE/KS STATE LINE.
WITH THIS FRONT THEN NOT EXPECTED TO MOVE SIGNIFICANTLY ON
SATURDAY...EXPECT CONTINUED CLOUD COVER AS WELL AS THE CHANCE FOR
SOME SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE
SEVERE...TO IMPACT THE LOCAL AREA. WITH THIS CLOUD COVER AND
SHOWER ACTIVITY ACROSS THE LOCAL AREA...EXPECT HIGH TEMPERATURES
TO POSSIBLY STRUGGLE TO REACH THE UPPER 80S...ALBEIT TEMPERATURES
SHOULD CLIMB QUICKLY IF WE ARE ABLE TO CLEAR OUT FOR A FEW HOURS.
AS A RESULT...SIDED ON THE WARMER SIDE OF GUIDANCE...IN PART DUE
TO ONLY A MODEST DROP IN 850 MB TEMPERATURES ALONG WITH THE
POTENTIAL FOR AT LEAST A FEW HOURS OF SUNSHINE.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 246 PM CDT FRI JUL 24 2015
SATURDAY NIGHT THROUGH MONDAY NIGHT THERE IS A BROAD UPPER LEVEL
RIDGE OVER THE PLAINS THAT WILL DRIFT TO THE EAST. EVEN WITH THE
RIDGE...THERE ARE A FEW UPPER LEVEL WAVES THAT ARE EXPECTED TO MOVE
OVER THE RIDGE AND THROUGH THE AREA. THE RIDGE WILL HELP KEEP
TEMPERATURES WARMER THAN NORMAL.
THE FIRST UPPER LEVEL WAVE WILL MOVE THROUGH THE AREA SATURDAY
NIGHT. MOST OF THE MODELS HAVE A WEAK FRONT SOMEWHERE OVER KANSAS
AND THE THUNDERSTORMS TO THE NORTH OF THE FRONT. WITH THE WARMER
TEMPERATURES FURTHER SOUTH AND THE UPPER WAVE FURTHER NORTH...THE
CHANCES FOR THUNDERSTORMS WILL BE ACROSS THE AREA. THE THUNDERSTORMS
WILL START TO MOVE TO THE EAST LATE SATURDAY NIGHT AND LINGER INTO
SUNDAY MORNING IN THE FAR EAST. A WEAK SURFACE HIGH ON SUNDAY WILL
KEEP THE AFTERNOON DRY BEFORE THE NEXT UPPER LEVEL WAVE MOVES INTO
THE AREA SUNDAY NIGHT. THE GFS AND NAM HAVE A BETTER CHANCE FOR SOME
THUNDERSTORMS SUNDAY NIGHT THAN THE ECMWF. MODELS HAVE SOME
DIFFERENCES FOR MONDAY INTO MONDAY NIGHT. THE GFS AND THE NAM HAVE
QPF ACROSS THE AREA...BUT THE ECMWF IS DRY. WILL KEEP SOME LOW POPS
ACROSS THE AREA DURING THIS TIME.
AN UPPER LEVEL TROUGH DEEPENS IN THE WESTERN CONUS EARLY IN THE
WEEK. A SURFACE LOW AND COLD FRONT DEVELOP ACROSS THE HIGH PLAINS
AND MOVE INTO THE FORECAST AREA ON TUESDAY. TEMPERATURES SHOULD
REMAIN ON THE WARMER SIDE...BUT WILL BE A LITTLE COOLER THAN ON
MONDAY...ESPECIALLY IN THE NORTH. WITH THE FRONT MOVING THROUGH AND
AN UPPER LEVEL WAVE MOVING INTO THE AREA THERE IS A CHANCE FOR SOME
THUNDERSTORMS.
THE FRONT WEAKENS AS IT MOVES TO THE SOUTH BUT THERE IS STILL A
CHANCE FOR SOME THUNDERSTORMS NEAR THE FRONT...IN THE SOUTHERN
PORTIONS OF THE FORECAST AREA WEDNESDAY AND WEDNESDAY NIGHT. BEHIND
THE COLD FRONT...TEMPERATURES WILL BE COOLER FOR WEDNESDAY.
THURSDAY INTO FRIDAY...THE UPPER TROUGH MOVES TO THE EAST AND
NORTHWEST FLOW IS ACROSS THE AREA. THERE ARE A COUPLE OF WEAK WAVES
THAT MOVE THROUGH THE AREA. MODELS ARE MAINLY DRY WITH THESE WEAK
WAVES AND HAVE KEPT THE FORECAST DRY ACROSS THE AREA. TEMPERATURES
WILL GRADUALLY WARM BACK TO NEAR NORMAL TEMPERATURES.
&&
.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 527 PM CDT FRI JUL 24 2015
MAIN CONCERN FOR THE TAF PERIOD WILL BE THUNDERSTORM CHANCES.
THERE ARE A FEW THUNDERSTORMS THAT MOVED TO THE EAST OF THE
TERMINALS BUT THERE ARE A FEW SHOWERS DEVELOPING BEHIND A FRONT
THAT MOVED THROUGH THE AREA. HAVE KEPT THUNDERSTORMS IN FOR A
WHILE TONIGHT THEN HAVE A BREAK BEFORE THUNDERSTORMS AGAIN
SATURDAY AFTERNOON.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR NEZ049-063-064-
074>077-082>087.
KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ005>007-017>019.
&&
SHORT TERM...ROSSI
LONG TERM...JCB
AVIATION...JCBHazardous weather outlook, Jul 24, 2:39 PM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 239 PM CDT FRI JUL 24 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251400- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 239 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HEAT ADVISORY REMAINS IN EFFECT ACROSS PORTIONS OF THE OUTLOOK AREA THROUGH THE EARLY EVENING HOURS. HEAT INDEX VALUES AS HIGH AS 110 DEGREES ARE POSSIBLE...WITH THE HIGHEST VALUES EXPECTED GENERALLY ALONG AND SOUTHEAST OF A LINE EXTENDING FROM OSCEOLA...TO HASTINGS...TO BEAVER CITY. PLEASE SEE THE LATEST HEAT ADVISORY MESSAGE FOR ADDITIONAL INFORMATION. IN ADDITION...SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PORTIONS OF NORTH CENTRAL KANSAS AS WELL AS SOUTH CENTRAL NEBRASKA...THROUGH THE OVERNIGHT HOURS. THE PRIMARY THREATS WITH THIS THUNDERSTORM ACTIVITY WILL BE HAIL UP TO THE SIZE OF HALF DOLLARS...WIND GUSTS TO AROUND 60 MPH...AND LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA EACH DAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY...PRIMARILY OVER SOUTH CENTRAL NEBRASKA. THE MAIN THREATS WILL BE HAIL AT LEAST THE SIZE OF QUARTERS...AND DAMAGING WINDS AROUND 60 MPH. BEYOND SATURDAY...SEVERE THUNDERSTORMS WILL BE POSSIBLE...BUT IT IS TOO EARLY TO FORESEE ANY ORGANIZED THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI/JCB
In the hours before
Local storm report, Jul 24, 7:47 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL W COZAD 40.86N 99.99W
07/24/2015 E0.88 INCH DAWSON NE TRAINED SPOTTER
ESTIMATED 50 MPH WIND GUST ALSO REPORTED
&&
JPETRSpecial weather statement, Jul 24, 8:00 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 800 PM CDT FRI JUL 24 2015 NEZ060-250145- DAWSON NE- 800 PM CDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DAWSON COUNTY UNTIL 845 PM CDT... AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUMNER TO VROMAN...AND MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LEXINGTON...COZAD...GOTHENBURG...SUMNER...EDDYVILLE AND WILLOW ISLAND. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 232. LAT...LON 4105 10022 4105 9944 4081 9943 4073 10022 TIME...MOT...LOC 0100Z 238DEG 24KT 4095 9948 4095 10023 HEINLEIN
Special weather statement, Jul 24, 8:44 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT FRI JUL 24 2015
NEZ039-046-250230-
VALLEY NE-SHERMAN NE-
844 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERMAN AND SOUTHWESTERN
VALLEY COUNTIES UNTIL 930 PM CDT...
AT 844 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WESTERVILLE TO NEAR
MASON CITY TO GAVIN SIDING TO NEAR INTERSECTION OF HIGHWAY 183 AND
CUMRO ROAD...AND MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARCADIA AND LITCHFIELD.
LAT...LON 4156 9920 4142 9894 4134 9893 4105 9917
4105 9921 4139 9920 4140 9921 4155 9921
TIME...MOT...LOC 0144Z 242DEG 16KT 4136 9937 4130 9926 4122 9925 4103
9940
HEINLEINLocal storm report, Jul 24, 9:05 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
905 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL STOCKTON 39.44N 99.27W
07/24/2015 E1.00 INCH ROOKS KS 911 CALL CENTER
&&
JPETRLocal storm report, Jul 24, 9:15 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 WSW ARCADIA 41.41N 99.16W
07/24/2015 E1.00 INCH VALLEY NE TRAINED SPOTTER
0908 PM HEAVY RAIN 6 N STOCKTON 39.52N 99.27W
07/24/2015 M2.55 INCH ROOKS KS TRAINED SPOTTER
OVER LAST 3 HOURS.
&&
AEGERTERSpecial weather statement, Jul 24, 9:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
959 PM CDT FRI JUL 24 2015
NEZ048-062-063-250345-
HALL NE-HAMILTON NE-MERRICK NE-
959 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR HALL...WEST CENTRAL HAMILTON AND
SOUTHWESTERN MERRICK COUNTIES UNTIL 1045 PM CDT...
AT 959 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOOD RIVER...OR 13 MILES SOUTHWEST OF GRAND ISLAND...MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...WOOD RIVER...DONIPHAN...ALDA...PHILLIPS AND CHAPMAN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 293 AND 321.
LAT...LON 4093 9799 4070 9845 4070 9872 4079 9872
4105 9834 4105 9829 4108 9829 4114 9821
TIME...MOT...LOC 0259Z 231DEG 27KT 4077 9854
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:14 PM CDT | Special Weather Statement | GID | Smith | 46 min |
| Jul 24, 7:23 PM CDT | Special Weather Statement | GID | Phillips | 52 min |
| Jul 24, 7:44 PM CDT | Special Weather Statement | GID | Rooks | 46 min |
| Jul 24, 7:46 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 44 min |
| Jul 24, 7:57 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 34 min |
| Jul 24, 8:16 PM CDT | Areal Flood Advisory | GID | Phillips, Smith | 3 hr |
| Jul 24, 9:04 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks, Smith | 41 min |
| Jul 24, 11:44 PM CDT | Special Weather Statement | GID | Smith | 46 min |
| Jul 25, 10:34 AM CDT | Areal Flood Advisory | GID | Phillips, Rooks | 3 hr |
| Jul 25, 12:39 PM CDT | River Flood Warning | GID | Phillips, Rooks | 29 hr |
| Jul 25, 2:40 PM CDT | Heat Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 29 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.